# SDR USAA990002

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48035
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Former
- Condition: Cracked
- Location: Vert Stab
- Part time: 48,035 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-4 CHECK, FOUND VERTICAL STABILIZER L/E FORMERS CRACKED ON AFT ENDS.  SEE EA 49052 FOR DETAILS.  REPLACED FORMERS ON VERTICAL STAB PER EA 49052.  (M)
